# SDR FCPR200900110

- Difficulty date: April 17, 2009
- Submitted: April 22, 2009
- Operation: General aviation
- Make and model: Beech E-55
- Propeller: Hartzl PHCC3YF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Damaged
- Location: Propeller
- Part time: 1,575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF PROPELLER, FOUND THAT THE THREADED AREA OF THE HUB THAT SUPPORTS THE DOME HAD DAMAGED THREADS WHICH WERE NOT DETECTED AT OVERHAUL. PROPELLER BLADES APPEAR TO HAVE NOT BEEN PROPERLY SHOT PEENED IAW THE LATEST REVISION OF THE PROPELLER OVERHAUL MANUAL. FOUND THE MOUNTING STUDS IN THE PROPELLER HUB WERE NOT INSTALLED WITH THE THREAD INSERTS LISTED IN THE LATEST REVISION OF THE PROPELLER OVERHAUL MANUAL.
